# SDR IPXA2014052883104

- Difficulty date: May 26, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE EXPERIENCED SEVERE COMPRESSOR STALLS.  CAPTAIN DECLARED EMERGENCY AND RETURNED TO DEPARTURE.  REPLACED NR 2 ENGINE IAW TC5001RR & TC5002RR. OPS CHECKED NORMAL.
